# SDR HALA2008112200867

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 11,742 hours, 28,789 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32157341
- Part serial: 245
- Condition: Unknown
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING MANIFOLD FAIL LIGHT CAME ON FOR 5 SEC THEN DISAPPEARED.  REMOVED AND REPLACED WING PRESSURE REGULATOR AND SHUTOFF VALVE PER AMM 30-11-01.  LEAK AND OPS CHECK GOOD.
